# SDR MASA2018121411592

- Difficulty date: December 14, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 37,304 hours, 29,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 OVERHEAD EMERGENCY FLOOD LIGHT INOP.	RELAMPED.
